MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 9MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 9MM
Model Number 300-01-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or loosening of total joint hardware.The most likely cause of the reported event was a malunion of a fracture which was likely caused by over-reaming during implantation.Concomitant device(s): 320-40-00, humeral liner, 40mm, +0, 320-10-00, equinoxe reverse tray adapter plate tray +0, 320-31-40, glenosphere, 40mm, 320-35-02, small superior augment glenoid plate.
 
Event or Problem Description
As reported during a primary tsa standard reverse on this (b)(6) patient, a non-displaced periprosthetic humeral shaft fracture occurred.Non-displaced periprosthetic humeral shaft fracture does not alter treatment plan- healing on follow up radiographs.The case report form indicates this event is definitely not related to devices and definitely related to procedure.This event report was received through clinical data collection activities.Patient¿s postop hospital stay was 2 days.All devices remain implanted.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11055239
Report Number1038671-2020-00659
Device Sequence Number3013116
Product Code KWT
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-01-09
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight74